# SDR DLM88011508

- Difficulty date: September 8, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 38,175 hours, 31,970 cycles
- Engine: Pwa JT8D219
- Engine time: 21,925 hours, 16,968 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Part time: 21,925 hours, 16,968 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AT 1000 FT AGL CREW EXPERIENCED SMOKE/HAZE IN CABIN.  ANTI ICE SYSTEM NOT IN USE.  REPLACED NR 1 ENGINE FOR INTERNAL OIL LEAK.
